Alert archive / Idaho / Winter Storm Warnings in 2018

Winter Storm Warning 9, NWS Missoula, MT

February 23, 2018Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this winter storm warning at Feb 23, 2018, 11:01 AM PST for Clearwater County, Idaho County, Idaho. It took effect at Feb 23, 2018, 7:00 PM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2018, 11:01 AM PST (19:01 UTC)
In effect from
Feb 23, 2018, 7:00 PM PST
Expired
Feb 24, 2018, 4:00 PM PST
In force
21 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID

The radar

The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2018-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2018-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

682 
WWUS45 KMSO 231901
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
1201 PM MST Fri Feb 23 2018

IDZ007-241915-
/O.NEW.KMSO.WS.W.0009.180224T0300Z-180225T0000Z/
Orofino/Grangeville Region-
1101 AM PST Fri Feb 23 2018

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST SATURDAY...

* WHAT...Snow and blowing snow expected. Gusty south and southwest
  winds develop overnight, with blowing snow and near whiteout
  conditions in the Camas Prairie particularly from Grangeville to
  Cottonwood and Highway 162 Saturday morning. Elsewhere, winds
  are anticipated to be lighter and not a major impact but falling
  snow will still lead to difficult travel. Total snow 
  accumulations of 3 to 5 inches, are expected.

* WHERE...Camas Prairie, Highway 95, Highway 13, Grangeville and
  vicinity, Orofino, and Greer Grade. 

* WHEN...From 7 PM this evening to 4 PM PST Saturday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Be
  prepared for significant reductions in visibility and drifting
  snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

MTZ004-241915-
/O.NEW.KMSO.WW.Y.0027.180224T0300Z-180225T0000Z/
Lower Clark Fork Region-
1201 PM MST Fri Feb 23 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
5 PM MST SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches,
  with 8 inches for Lookout Pass, are expected.

* WHERE...Evaro Hill, Highway 200 Thompson Falls to Plains, 
  Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to 
  Haugan.

* WHEN...From 8 PM this evening to 5 PM MST Saturday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ001-241915-
/O.NEW.KMSO.WW.Y.0027.180224T0300Z-180225T0000Z/
Kootenai/Cabinet Region-
1201 PM MST Fri Feb 23 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
5 PM MST SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches,
  with localized amounts up to 6 inches along Bull Lake Road, are
  expected.

* WHERE...Highway 2 Kalispell to Libby, Highway 37 Eureka to 
  Libby, Highway 56 Bull Lake Road, and Highway 93 Eureka to 
  Whitefish.

* WHEN...From 8 PM this evening to 5 PM MST Saturday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ008-241915-
/O.NEW.KMSO.WW.Y.0027.180224T0300Z-180225T0000Z/
Lower Hells Canyon/Salmon River Region-
1101 AM PST Fri Feb 23 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches,
  with localized amounts up to 7 inches of Whitebird Hill, are 
  expected.

* WHERE...Lower Hells Canyon/Salmon River Region.

* WHEN...From 7 PM this evening to 4 PM PST Saturday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ005-006-241915-
/O.NEW.KMSO.WW.Y.0027.180224T0300Z-180225T0000Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
1101 AM PST Fri Feb 23 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 7 inches,  
  are expected.

* WHERE...Elk River, Highway 11 Pierce to Headquarters, Pierce, 
  Dixie, Elk City, and Highway 12 Lowell to Lolo Pass.

* WHEN...From 7 PM this evening to 4 PM PST Saturday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
2 follow-up statements
611 
WWUS45 KMSO 241857
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
1157 AM MST Sat Feb 24 2018

IDZ007-250000-
/O.CON.KMSO.WS.W.0009.000000T0000Z-180225T0000Z/
Orofino/Grangeville Region-
1057 AM PST Sat Feb 24 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Moderate to heavy snow showers, blowing and drifting
  snow. Gusty south winds will become west winds during this
  afternoon, blowing and drifting will continue. Heavy snow 
  showers will cause very low visibility and quickly changing road
  conditions. Additional snow accumulations of around 2 inches 
  are expected with localized amounts up to 4 inches.

* WHERE...Camas Prairie, Grangeville and vicinity, and Greer 
  Grade.

* WHEN...Until 4 PM PST this afternoon.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Be 
  prepared for significant reductions in visibility at times.

&&

$$

MTZ004-250000-
/O.CON.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Lower Clark Fork Region-
1157 AM MST Sat Feb 24 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of two inches are
  expected with higher amounts of four inches for Lookout Pass.

* WHERE...Evaro Hill, Highway 200 Thompson Falls to Plains, 
  Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to 
  Haugan.

* WHEN...Until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ001-250000-
/O.CON.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Kootenai/Cabinet Region-
1157 AM MST Sat Feb 24 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of one to three
  inches are expected.

* WHERE...Highway 2 Kalispell to Libby, Highway 37 Eureka to 
  Libby, Highway 56 Bull Lake Road, and Highway 93 Eureka to 
  Whitefish.

* WHEN...Until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ008-250000-
/O.CON.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Lower Hells Canyon/Salmon River Region-
1057 AM PST Sat Feb 24 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to two inches
  are expected with up to 4 inches over Whitebird Hill.

* WHERE...Lower Hells Canyon/Salmon River Region.

* WHEN...Until 4 PM PST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ005-006-250000-
/O.CON.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
1057 AM PST Sat Feb 24 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches, 
  with localized amounts up to 5 inches, are expected.

* WHERE...Elk River, Highway 11 Pierce to Headquarters, Pierce, 
  Dixie, Elk City, and Highway 12 Lowell to Lolo Pass.

* WHEN...Until 4 PM PST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
176 
WWUS45 KMSO 242338
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
438 PM MST Sat Feb 24 2018

IDZ007-250045-
/O.EXP.KMSO.WS.W.0009.000000T0000Z-180225T0000Z/
Orofino/Grangeville Region-
338 PM PST Sat Feb 24 2018

...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

Occasional snow showers will continue this evening but with an 
overall diminishing trend. Use caution as slippery roadways are 
still possible.

$$

MTZ004-250045-
/O.EXP.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Lower Clark Fork Region-
438 PM MST Sat Feb 24 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 5 PM MST THIS
AFTERNOON...

Occasional snow showers will continue this evening but with an 
overall diminishing trend. Use caution as slippery roadways are 
still possible.

$$

MTZ001-250045-
/O.EXP.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Kootenai/Cabinet Region-
438 PM MST Sat Feb 24 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 5 PM MST THIS
AFTERNOON...

Occasional snow showers will continue this evening but with an 
overall diminishing trend. Use caution as slippery roadways are 
still possible..

$$

IDZ008-250045-
/O.EXP.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Lower Hells Canyon/Salmon River Region-
338 PM PST Sat Feb 24 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON...

Occasional snow showers will continue this evening but with an 
overall diminishing trend. Use caution as slippery roadways are 
still possible.

$$

IDZ005-006-250045-
/O.EXP.KMSO.WW.Y.0027.000000T0000Z-180225T0000Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
338 PM PST Sat Feb 24 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON...

Occasional snow showers will continue this evening but with an 
overall diminishing trend. Use caution as slippery roadways are 
still possible.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 23, 3:01 AM PST, 8 hours earlier.

Area forecast discussion, Feb 23, 3:01 AM PST, 8 hours before
Area Forecast Discussion
National Weather Service Missoula MT
401 AM MST Fri Feb 23 2018

.DISCUSSION...

Snow will linger across portions of north central Idaho and
southwest Montana through this morning. Minor travel impacts, due
to snow on the roadway and low visibility, will be present during
this time. Aside from near zero and sub zero temperatures this
morning across the Northern Rockies, the remainder of today will
be fairly benign.

The next Pacific weather system will move over the Northern
Rockies this evening through Saturday, creating travel impacts due
to snow accumulation on roadways. North central Idaho and
far northwest Montana will be the main areas of concern,
particularly the mountain passes along the Idaho-Montana border
(e.g., Lolo, Lookout, Lost Trail passes). This upcoming snow
impact will be modest in comparison to recent arctic outbreaks,
with the Pacific airmass moderating temperatures throughout the
region. The northern Clearwater Mountains of Idaho are likely to
receive the most snow (6-10 inches), with lower elevations of
north central Idaho in the 2-4 inch snow accumulation range. The
snow potential is anticipated to diminish by late Saturday
afternoon.

The second weather system of the weekend will enter the Northern
Rockies early Sunday morning and quickly spread snowy conditions
across much of the area. This feature continues to have far more
moisture, instability and lift as compared with the
Friday/Saturday storm. Something that will be especially evident
by a swift moving cold front that will bring strong mountain top
winds gusting up to 50 mph throughout the day. These winds through
a moist mid level flow will also promote heavy snow at times with
rates possibly eclipsing 1 inch per hour, especially during the
afternoon.

The best chance for Northwest Montana accumulations will occur
early Sunday with 1 to 4 inches expected in the valleys and 3 to 6
inches across the higher terrain. Models all indicating the cold
front will be gaining strength as it moves quickly south
throughout the day. And while heavy snow is to be expected
along the higher terrain of the Bitterroot and Clearwater
Mountains, valley amounts could become quite interesting should
convective snow features develop along and immediately proceeding
the cold front as the GFS and NAM suggest. At present time both
these models would support a good amount of snow (possibly 4 to 8
inches) falling with the southern Bitterroot Valley (south of
Stevensville to Lost Trail Pass). This unique potential for
heavier valley accumulations could elevate what is easily a system
with impacts worthy of a Winter Weather Advisory into a Winter
Storm Warning event and thus we encourage you to follow the
forecast closely these next 36 hours.

Monday will see residual post frontal snow showers becoming more
frequent at peak afternoon heating and then decreasing
significantly as stability takes over late in the day. Increasing
subsidence (sinking motion in the atmosphere) will briefly take
hold overnight, producing rapid clearing and excellent potential
for radiational cooling. Thus Tuesday morning could end up quite
cold and even below zero in many places. Especially in locations
with exceptionally deep snowpack and/or those who received a
uniform layer of new snow that is several inches deep. But the
brief presence of morning sun will be quickly replaced by
increasing clouds as NW flow aloft draws yet another snowy period
across the Northern Rockies. Models are unsure as to how long this
moist flow will persist. But the latest data would support
enhanced chances for snow through the rest of next week.

&&

.AVIATION...Light snow will exist across north central Idaho and
southwest Montana air space through roughly 23/1600Z, lessening
visibility and ceilings at times for KBTM and KSMN. After a
reprieve from snow thereafter, snow will redevelop and intensify
across the Northern Rockies after 24/0000Z and continue to be
present for the rest of the next 24 hours. Most of snow will be
occurring along the Montana-Idaho border areas, where terrain
obscurations will be commonplace. KGPI, KMSO, and KSMN have a low
chance of diminished flight categories during this time.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...ID...Winter Weather Advisory until 8 AM PST this morning Northern
     Clearwater Mountains.

     Winter Weather Advisory until 9 AM MST this morning Western
     Lemhi County.

     Winter Weather Advisory until 8 AM PST this morning Lower Hells
     Canyon/Salmon River Region...Orofino/Grangeville Region.

     Winter Weather Advisory until 8 AM PST this morning Southern
     Clearwater Mountains.

&&

In the hours before

Local storm report, Feb 23, 9:14 AM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1014 AM MST FRI FEB 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 WNW WEST VALLEY       46.17N 113.09W
02/23/2018  M0.4 INCH        DEER LODGE         MT   COCORAHS

            COCORAHS STATION MT-DL-1, 3 WNW WEST VALLEY.
            THE DURATION OF THE SNOW EVENT WAS 24 HOURS.

&&
Local storm report, Feb 23, 9:18 AM PST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1018 AM MST FRI FEB 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     SNOW             5 N GRANGEVILLE         46.00N 116.14W
02/23/2018  M6.0 INCH        IDAHO              ID   TRAINED SPOTTER

            ROADS ARE SNOW-PACKED. THE DURATION OF THE
            SNOW EVENT WAS 30 HOURS.

&&
Local storm report, Feb 23, 9:26 AM PST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1026 AM MST FRI FEB 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     SNOW             COTTONWOOD              46.05N 116.35W
02/23/2018  E1.5 INCH        IDAHO              ID   TRAINED SPOTTER

            THE DURATION OF THE SNOW EVENT WAS 30 HOURS.

&&
Local storm report, Feb 23, 9:31 AM PST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1031 AM MST FRI FEB 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     SNOW             2 W GRANGEVILLE         45.93N 116.17W
02/23/2018  M8.0 INCH        IDAHO              ID   PUBLIC

            ROADS ARE SLICK THIS MORNING. THE DURATION
            OF THE SNOW EVENT WAS 24 HOURS.

&&
Local storm report, Feb 23, 9:39 AM PST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1039 AM MST FRI FEB 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     SNOW             7 E CANFIELD            45.85N 116.23W
02/23/2018  E12.0 INCH       IDAHO              ID   PUBLIC

            THEY RECEIVED AROUND 4 INCHES IN THE LAST 24
            HOURS. THE DURATION OF THE SNOW EVENT WAS 48
            HOURS.

&&
Local storm report, Feb 23, 10:09 AM PST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
1109 AM MST FRI FEB 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     SNOW             2 S GRANGEVILLE         45.90N 116.12W
02/23/2018  M10.0 INCH       IDAHO              ID   PUBLIC

            THE DURATION OF THE SNOW EVENT WAS 30 HOURS.

&&

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 10:03 PM PSTWinter Weather AdvisoryMSOClearwater, Idaho, Lemhi10 hr
Feb 23, 11:01 AM PSTWinter Weather AdvisoryMSOClearwater, Idaho29 hr

Nearby

Winter Storm Warnings in Idaho, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.